MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074225-18
Health Effect - Clinical Codes Intimal Dissection (1333); Non specific EKG/ECG Changes (1817); Thrombosis (2100)
Date of Event 10/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of dissection and thrombosis are listed in the xience xpedition everolimus eluting coronary stent system instructions for use as known patient effects of coronary stenting procedures.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a mildly tortuous, moderately calcified de novo lesion in the proximal right coronary artery (rca).Two xience xpedition drug eluting stents were implanted.The patient was brought back to the lab the same day due to st elevation and angiography confirmed thrombosis in the proximal 2.25x18mm xience xpedition stent.The thrombosis was treated with a non-abbott catheter and intracoronary reopro.The patient was a non-responder for plavix and was not on aspirin at the time of the thrombosis.It is possible there was a mechanical edge dissection.The proximal stent was post-dilated and a larger stent was placed proximal with good results.The patient will be on ticagrelor for 12 months followed by ticagrelor and warfarin for 6 months and finally aspirin and warfarin thereafter.There was no clinically significant delay in the procedure.No additionally information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6096177
Report Number2024168-2016-07895
Device Sequence Number16215253
Product Code NIQ
UDI-Device Identifier08717648162046
UDI-Public(01)08717648162046(17)190710(10)6070441
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2019
Device Catalogue Number1074225-18
Device Lot Number6070441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2016
Initial Report FDA Received Date11/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight95